RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 24, Number 8  


Regularization of the calculation of lower bounds of functionals
A. M. Levin
1123
The energy functional for the abstract Cauchy problem
F. V. Srumova
1129
The Runge-Kutta method for calculation of Wiener integrals of functionals of exponential type
S. A. Gladyshev, G. N. Mil'shtein
1136
Calculation of complex zeros of a modified Bessel function of the second kind and its derivatives
M. K. Kerimov, S. L. Skorokhodov
1150
On some estimates of the penalty coefficient in methods of exact penalty functions
V. G. Zhadan
1164
Regularization of discontinuous numerical solutions of equations of hyperbolic type
I. B. Petrov, A. S. Kholodov
1172
On computation of modes with peaking in problems of heat conduction
A. S. Makarenko
1189
Numerical solution of boundary value problems for fourth order elliptic equations
P. N. Vabishchevich
1196
Numerical modeling of time-dependent periodic flow of a viscous fluid in the wake of a cylinder
O. M. Belotserkovskii, S. O. Belotserkovskii, V. A. Gushchin
1207
The nonlocal character of the behavior of dissipative structures
A. N. Ivanova, N. Y. Maganova
1217
On the cycles generated by an arbitrary set of matrix elements
V. V. Zaika, S. M. Shvartin
1230
Retrieval of the maximum upper zero for minimizing the number of attributes in regression analysis
B. Ya. Kovalerchuk, V. V. Lavkov
1241
On one criterion of the optimality of an algorithm for evaluating monotonic Boolean functions
D. N. Gainanov
1250

Scientific communications
Remarks on the choice of regularization parameter from quasioptimality and relation tests
A. B. Bakushinskii
1258
Calculation of multidimensional integrals by means of evolutes of the type of Peano's curve
I. A. Glinkin, A. G. Sukharev
1259
A method of successive approximations of the Bellman function
G. V. Tomskii
1264
Two variants of the gradient method
M. F. Sukhinin
1265
Asymptotic expansions of eigenfunctions of the discrete spectrum of the Coulomb two-center problem
A. I. Sherstyuk, I. N. Yakushina
1267
Behavior of a medium with weak diffusion for large time values
Zh. H. Giro, R. Kh. Zeytounian
1271
Two-way estimations of solution of non-linear integral equation
È. M. Podgaetskii
1274
On optimal in class of nets regularized methods of quadrature restoration
A. P. Torokhtii
1275
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020